# SDR MASA2016031812833

- Difficulty date: March 14, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 2,247 hours, 1,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEUMATIC PRESSURE ASSY FOUND 850 PSI BELOW SERVICEABLE LIMITS IAW MM 52-00-00 MO55, CREATED FOR GVI AFTER 24 HRS.  2X NRS CREATED FOR SERVICING AND GVI FROM 24 HRS AFTER SERVICING, SUBMITTING SUPPLEMENTAL INFORMATION FOR CLOSING C/A FOR PREVIOUSLY SUBMITTED SDR.
